×

Found 6 Documents (Results 1–6)

100
MathJax

Uniform attractors of dynamical processes and non-autonomous equations of mathematical physics. (English. Russian original) Zbl 1278.35024

Russ. Math. Surv. 68, No. 2, 349-382 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 159-196 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Attractors for equations of mathematical physics. (English) Zbl 0986.35001

Colloquium Publications. American Mathematical Society. 49. Providence, RI: American Mathematical Society (AMS). xi, 363 p. (2002).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

all top 3

Classification